# SDR P2EA00300

- Difficulty date: October 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LOWER FUSELAGE LAP JOINT UPPER ROW AT BS 749L STR 25L WITH CRACK INDICATION.  REPAIRED THE LOWER FUSELAGE LAP JOINT UPPER ROW AT BS 749L STR 25L IAW BOEING SRM 53-30-3 FIG 13.  (X)
